# SDR C2XA97IA159

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19812
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 99
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53671311200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FRAME 37 RIGHT WAS FOUND TO BE CORRODED AT FLOOR LEVEL.  MAINTENANCE REPAIRED THE AFFECTED FRAME PER ATR 42 SRM 53-61-40 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
